# SDR SWAA2022100346716

- Difficulty date: September 4, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD CENTER FITTING LOCATED BETWEEN BS 294.5 TO BS 332.1 RBL 54 WL 208.1 AT FWD GALLEY AREA 2022-488775 / [01] REPLACED INNER CHORD CENTER FITTING LOCATED BETWEEN BS 294.5 TO BS 332.1 RBL 54 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DRAWING # 141A8310 REV: -. SEE INDIVIDUAL SIGN-OFF BELOW;[02] JOB COMPLETED
